# SDR AALA202211043296

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 82,931 hours, 10,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01576
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY PACK FAILED OPERATIONAL CHECK, INOPERATIVE. REPLACED BATTERY PACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-20.
